# SDR ASOA201000719

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 29,256 hours, 26,461 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CAP ANGLE RADIUS AT LBL 18.0, FS 559. CONTINUATION FROM OP 35.   SEALED PRIMED AND PAINTED REPAIR AREA ALL WORK DONE IAW SRM 51-23-00 AND SRM 51-25-00.    APPLIED CIC,  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260.
